# SDR EIA990247

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 670
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, LEFT WING FOWARD SPAR, WS 670 LOWER CHORD FITTING VERTICAL LEG 2 FASTENER HOLES CRACKED.  FASTENER HOLES REPAIRED PER RS-R-57-24-34095, 8110-3.  (M)
